“Ali Soleyman Jahan”
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2008 - 2013 ) |
||
Non IPM Affiliations |
||
Assistant Professor of University of Kordistan | ||
Related Papers |
1. | K. Divaani-Aazar and A. Soleyman Jahan (Joint with S. Bandari) Almost complete intersections and Stanley's conjecture Kodai Mathematical Journal 37 (2014), 396-404 [abstract] |
2. | K. Divaani-Aazar and A. Soleyman Jahan (Joint with S. Bandari) Pretty cleanness and filter-regular sequences Czechoslovak Math. J. (Accepted) [abstract] |
3. | A. Soleyman Jahan (joint with S.M. Ajdani) Vertex decomposability of 2-CM and Gorenstein simplicial complexes of codimension 3 Bull. Malaysian Math. Soc. (Accepted) [abstract] |
4. | A. Soleyman Jahan Easy proofs of some well known facts via cleanness Bull. Math. Soc. Sci. Math. Roumanie 54 (2011), 237-243 [abstract] |
5. | A. Soleyman Jahan (Joint with X. Zheng) Monomial ideals of forest type Comm. Algebra (Accepted) [abstract] |
6. | A. Soleyman jahan Prime filtrations and primary decompositions of modules Comm. Algebra (Accepted) [abstract] |
[Back]
|